How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Evans Your Own Question
Dr. D. Evans
Dr. D. Evans, Doctor (MD)
Category: Health
Satisfied Customers: 4464
Experience:  MS in ENT and Head and Neck Surgery , Attachment to Neurosurgery.
Type Your Health Question Here...
Dr. D. Evans is online now
A new question is answered every 9 seconds

Is it possible to overdose on advil, How many pills would ...

Resolved Question:

Is it possible to overdose on advil, How many pills would someone have had to taken for it to be bad, Are there any side effects of overdosing on advil?
Submitted: 8 years ago.
Category: Health
Expert:  Dr. D. Evans replied 8 years ago.
The maximum dose for adults is800 milligrams per dose or 3200 mg per day (4 maximum doses). Anything over this is an overdose.

Advil overdose will induce mainly Gastrointestinal effects like nausea, vomiting, blood in stools, etc.

I hope this answer was helpful. If you need more information, feel free to ask. For accepting this answer, please click on the green 'accept' button below. Feedback/Bonus will be warmly appreciated.

Dr. D. Evans and other Health Specialists are ready to help you